MathSciNet Relay Station
MathSciNet bibliographic data
MR315444 (47 #3993) 46H05 (47A60)
Harte, Robin Relatively invariant systems and the spectral mapping theorem. Bull. Amer. Math. Soc. 79 (1973), 138–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement